Small deviations of solutions of stochastic differential equations in tube domains

Authors

  • V. A. Gasanenko

Abstract

We present an algorithm for the determination of a complete asymptotic decomposition of the sojourn probability of a one-dimensional diffusion process in a thin domain with curvilinear boundary.

Published

25.05.1997

Issue

Section

Research articles

How to Cite

Gasanenko, V. A. “Small Deviations of Solutions of Stochastic Differential Equations in Tube Domains”. Ukrains’kyi Matematychnyi Zhurnal, vol. 49, no. 5, May 1997, pp. 638–650, https://umj.imath.kiev.ua/index.php/umj/article/view/5044.